# SDR IPXA10660132

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-300
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN EQUIPMENT CTR STA246 LBL40 UPPER STIFFENER FOUND CRACK MAIN EQUIP CTR STA246 LBL40 STIFFENER REPAIRED IAW SRM 53-10-51-2R4 FIG 201, ORG MATL BAC1490-2793-7075T62, CRK LENGTH 1.75" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL 7075T6-0.063" AS STIFFENER CLAD7075T6-0.080" AS REPAIR DOUBLER. REPEAT INSP AT 3000 TAC OR 24 MONTHS WHICHEVER OCCURS FIRST IS REQUIRED, REPAIR LENGTH IS 14.5625"
